Background: A large number of chemotherapy-induced cardiovascular complications were discovered in studies over the last several decades. The focus of the majority of these studies was left ventricular (LV) remodeling. The aim of this article was to provide a comprehensive overview of potential mechanisms of chemotherapy-induced right ventricular (RV) remodeling and summarize clinical studies on this topic. Hypothesis: Chemotherapy induces RV structural, functional, and mechanical changes. Methods: We searched PubMed, MEDLINE, Ovid and Embase databases for studies published from January 1990 up to September 2016 in the English language using the following keyword "chemotherapy," "heart," "right ventricle," "anthracyclines," and "trastuzumab." Results: The existing research show that RV remodeling occurs simultaneously with LV remodeling, which is why RV remodeling should not be neglected in the overall cardiac assessment of patients treated with chemotherapy, and especially those protocols that involve anthracyclines and trastuzumab. Investigations showed that these agents could significantly impact RV structure, function, and mechanics. These medications induce fibrosis of the RV myocardium, RV dilatation, decline in RV systolic function, worsening of its diastolic function, and finally impairment of RV mechanics (strain). The mechanisms of chemotherapy-induced RV remodeling are still not entirely clear, but it is considered that direct destructive influence of chemotherapy on myocardium, oxidative stress, endothelial dysfunction, and negative impact on pulmonary circulation could significantly contribute to RV impairment. Conclusions: Chemotherapy induces the impairment of RV structure, function, and mechanics by different complex mechanisms.